Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Mathematical Models and Methods in Applied Sciences Vol. 17, No. 8 (2007) 12791305
 

Summary: Mathematical Models and Methods in Applied Sciences
Vol. 17, No. 8 (2007) 12791305
c World Scientific Publishing Company
IMPROVED ACCURACY FOR ALTERNATING-DIRECTION
METHODS FOR PARABOLIC EQUATIONS BASED ON
REGULAR AND MIXED FINITE ELEMENTS
TODD ARBOGAST
Department of Mathematics, The University of Texas at Austin
1 University Station C1200, Austin, TX 78712, USA
arbogast@ices.utexas.edu
CHIEH-SEN HUANG
Department of Applied Mathematics and National Center for Theoretical Sciences
National Sun Yat-sen University, Kaohsiung 804, Taiwan, R.O.C.
huangcs@math.nsysu.edu.tw
SONG-MING YANG
Department of Applied Mathematics, National Sun Yat-sen University
Kaohsiung 804, Taiwan, R.O.C.
minjey@pchome.com.tw
Received 7 December 2005
Revised 17 November 2006

  

Source: Arbogast, Todd - Center for Subsurface Modeling & Department of Mathematics, University of Texas at Austin

 

Collections: Mathematics; Geosciences